Log In Sign Up

Morning after pill & ovulation...worried!!!


Forum: Not Trying Not Preventing

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to [email protected].

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Not Trying Not Preventing LinkBack Topic Tools Search this Topic Display Modes
  #1  
December 18th, 2017, 02:26 PM
Newbie
Join Date: Dec 2017
Posts: 2

Hi everyone, Iím just super super worried...

Me and partner had an accident on the night of the 8th December (around midnight). Long story short we went to a pharmacy the next morning and I took the MAP @ 8am. (8 hours later...).

My WORRY is that when I checked my period tracker app, I was supposedly ovulating the next day (Saturday when I took the MAP on the morning 8 hours after sex...) this has really freaked me out!

It has been 8 days since I took it. My period is due to arrive on the 22/23 of December so in 5/6 days time.

Around 2 days ago so 4 days after taking MAP my boobs started swelling and became sore, however, this is my number one PMS sign, usually around a week before period, which it is now. I have tummy cramps, also PMS sign of mine.

What Iím asking is whether I would have such crazy pregnancy symptoms only four days after sexual intercourse or is it safe to assume that itís definitely PMS? My breasts are EXTREMELY sore...but this could also be from the MAP?

Could anyone shed some light on this please... I should also add, Iíve taken FIVE 5 days early before period pregnancy tests and all are negative.

Thankyou so much in advance, my head is all over the place




- Would I really of started having pregnancy symptoms 5 days after having intercourse and taking MAP? I mean its 9 days since I took the MAP and 4 days to my period and I have insanely prominent PMS symptoms...???
Reply With Quote
  #2  
February 13th, 2018, 01:02 PM
lapoema's Avatar Platinum Supermommy
Join Date: Jul 2005
Location: Florida
Posts: 7,192
Were you pregnant? I'm curious to know!
__________________

Reply With Quote
  #3  
October 7th, 2018, 05:57 AM
Newbie
Join Date: Sep 2018
Posts: 6
Such incidents really make me scared and worried.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 02:15 AM.